Sign inSubmit
ArticleArticle metrics
Research Article · Open access · Published 22 July 2020

Birkhoff Orthogonality and Different Particular Cases of Carlsson's Orthogonality on Normed Linear Spaces

Prakash Muni Bajracharya1 & Bhuwan Prasad Ojha1

Journal of Mathematics and Statistics, Volume 16, Issue 1, pp. 133–141 · doi.org/10.3844/jmssp.2020.133.141

6,271 accesses3,744 downloads1 citations (Crossref)Journal metrics
Cite Check for updates

Abstract

Let x, y ∈ X, where X is an inner-product space. We say x is orthogonal to y if ⟨x, y⟩ = 0. When we move to general normed spaces there are many possibilities of extending the notion of orthogonality. Since 1934, different types of orthogonality relations in normed spaces have been introduced and studied. In this study, we enlist some properties of Birkhoff's orthogonality and Carlsson's orthogonality along with it we introduce two new particular cases of Carlsson's orthogonality and check some properties of othogonality in relation to these particular cases in normed spaces.

Licence and reuse

Open access. This article is licensed under a Creative Commons Attribution 3.0 Licence (CC BY 3.0), as printed on the article, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original authors and the source. No permission is needed.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Bajracharya, P. M. & Ojha, B. P. (2020). Birkhoff Orthogonality and Different Particular Cases of Carlsson's Orthogonality on Normed Linear Spaces. Journal of Mathematics and Statistics, 16(1), 133–141. https://doi.org/10.3844/jmssp.2020.133.141

Licence
CC BY 3.0
Issue
Volume 16, Issue 1
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
Birkhoff Orthogonality and Different Particular Cases of Carlsson's Orthogonality on Normed Linear SpacesJournal of Mathematics and Statistics · Volume 16, Issue 1 · pp. 133–141 · CC BY 3.0Download